{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2022,3,29]],"date-time":"2022-03-29T22:37:07Z","timestamp":1648593427489},"reference-count":12,"publisher":"Walter de Gruyter GmbH","issue":"9-10","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2015,1,1]]},"abstract":"<jats:title>Abstract<\/jats:title><jats:p>Graves\u2019 disease is the most prevalent cause of hyperthyroidism in children. The treatment commonly involves antithyroid therapy using a thionamide. We present a case of a 13-year-old girl with the antithyroid arthritis syndrome, presenting as a migratory polyarthritis, after the initiation of thionamide treatment for Graves\u2019 disease. Antithyroid arthritis syndrome warranted immediate cessation of thionamide. Improvement of the arthritis was seen in subsequent days. As there are no other reversible treatment modalities for Graves\u2019 disease in children, definitive treatment with radioactive iodine was needed to control the hyperthyroidism in this child. Antithyroid arthritis syndrome presenting as a migratory polyarthritis is a severe adverse effect of a common pediatric disease and should therefore be recognized by pediatricians.<\/jats:p>","DOI":"10.1515\/jpem-2014-0433","type":"journal-article","created":{"date-parts":[[2015,5,11]],"date-time":"2015-05-11T12:24:22Z","timestamp":1431347062000},"source":"Crossref","is-referenced-by-count":1,"title":["Migratory polyarthritis as an adverse effect of thiamazole use in a 13-year-old girl with Graves\u2019 disease"],"prefix":"10.1515","volume":"28","author":[{"given":"Jo-Anne","family":"Janson","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Paul","family":"de Laat","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Jos M.T.","family":"Draaisma","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"374","reference":[{"key":"ref71","first-page":"146","article-title":"Garbe Systematic agranulocytosis induced by nonchemotherapy drugs","author":"Andersohn","year":"2007","journal-title":"review Ann Intern Med"},{"key":"ref91","article-title":"Antineutrophil cytoplasmic antibody associated autoimmune diseases induced by antithyroid drugs : comparison with idiopathic ANCA vasculitides","author":"Bonaci","year":"2005","journal-title":"Arthritis Res Ther"},{"key":"ref51","doi-asserted-by":"crossref","first-page":"227","DOI":"10.1002\/art.1780270216","article-title":"The antithyroid arthritis syndrome reviewed","volume":"27","author":"Shabtai","year":"1984","journal-title":"Arthritis Rheum"},{"key":"ref81","first-page":"352","article-title":"drugs","volume":"17","author":"Cooper","year":"2005","journal-title":"Engl J Med"},{"key":"ref21","first-page":"352","article-title":"drugs","volume":"17","author":"Cooper","year":"2005","journal-title":"Engl J Med"},{"key":"ref101","first-page":"98","article-title":"WM Arthritis associated with antithyroid therapy in a year old girl","volume":"15","author":"Ploegstra","year":"2011","journal-title":"J Pediatr Pharmacol Ther"},{"key":"ref41","first-page":"98","article-title":"WM Arthritis associated with antithyroid therapy in a year old girl","volume":"15","author":"Ploegstra","year":"2011","journal-title":"J Pediatr Pharmacol Ther"},{"key":"ref01","first-page":"95","article-title":"Dissimilar hepatotoxicity profiles of propylthiouracil and methimazole in children","author":"Rivkees","year":"2010","journal-title":"J Clin Endocrinol Metab"},{"key":"ref61","first-page":"95","article-title":"Dissimilar hepatotoxicity profiles of propylthiouracil and methimazole in children","author":"Rivkees","year":"2010","journal-title":"J Clin Endocrinol Metab"},{"key":"ref111","doi-asserted-by":"crossref","first-page":"227","DOI":"10.1002\/art.1780270216","article-title":"The antithyroid arthritis syndrome reviewed","volume":"27","author":"Shabtai","year":"1984","journal-title":"Arthritis Rheum"},{"key":"ref11","first-page":"146","article-title":"Garbe Systematic agranulocytosis induced by nonchemotherapy drugs","author":"Andersohn","year":"2007","journal-title":"review Ann Intern Med"},{"key":"ref31","article-title":"Antineutrophil cytoplasmic antibody associated autoimmune diseases induced by antithyroid drugs : comparison with idiopathic ANCA vasculitides","author":"Bonaci","year":"2005","journal-title":"Arthritis Res Ther"}],"container-title":["Journal of Pediatric Endocrinology and Metabolism"],"original-title":[],"link":[{"URL":"https:\/\/www.degruyter.com\/document\/doi\/10.1515\/jpem-2014-0433\/pdf","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2021,4,22]],"date-time":"2021-04-22T01:38:29Z","timestamp":1619055509000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.degruyter.com\/document\/doi\/10.1515\/jpem-2014-0433\/html"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2015,1,1]]},"references-count":12,"journal-issue":{"issue":"9-10"},"URL":"https:\/\/doi.org\/10.1515\/jpem-2014-0433","relation":{},"ISSN":["2191-0251","0334-018X"],"issn-type":[{"value":"2191-0251","type":"electronic"},{"value":"0334-018X","type":"print"}],"subject":[],"published":{"date-parts":[[2015,1,1]]}}}